# SDR IPXA09656598

- Difficulty date: July 5, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141T514622
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN E/E COMPT STA 246 RBL 10 MAIN DECK FLOORBEAM ATT CLIP FOUND CRACK (CRACK LENGTH 1.25 INCH).  MAIN DECK E/E COMPT STA 246 RBL 10 FLOORBEAM ATTACH CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
